# SDR DALA2015072004592

- Difficulty date: July 19, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON CROSSBEAM SECTION IN PASSENGER CABIN ON FRAME 68 AND -Y1162. REPLACED CROSSBEAM SECTION IN PASSENGER CABIN ON FRAME 68 AND - Y1162 IAW SRM 51-72-11 AND DWG D53474250.
